Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 9, Issue 2, Pages 267-272
http://dx.doi.org/10.1155/S0161171286000327

Certain near-rings are rings, II

Department of Mathematics, Brock University, St. Catharines, Ontario L2S 3A1, Canada

Received 20 August 1984

Copyright © 1986 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Howard E. Bell, “Certain near-rings are rings, II,” International Journal of Mathematics and Mathematical Sciences, vol. 9, no. 2, pp. 267-272, 1986. https://doi.org/10.1155/S0161171286000327.